# SDR LR7A2011041900189

- Difficulty date: April 11, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 34,834 hours, 14,994 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 3988696
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, FOUND RT UPPER CW NR 7 STRINGER SPLICE ANGLE LAYER CRACK AT CWS217.  REPAIR ACCOMPLISHED BY REPLACING ANGLE IAW LOCKHEED SMP583 CHAP 51-60 & 51-70.
